Research Repository

A weighted Ostrowski type inequality for functions with values in Hilbert spaces and applications

Dragomir, Sever S (2003) A weighted Ostrowski type inequality for functions with values in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 40 (2). pp. 207-224. ISSN 0304-9914

Full text for this resource is not available from the Research Repository.

Abstract

Some weighted Ostrowski type integral inequalities for vector-valued functions in Hilbert spaces are given. Applications for quadrature rules with values in Hilbert spaces are also pointed out.

Item Type: Article
Uncontrolled Keywords: ResPubID5723, Ostrowski’s inequality, vector-valued functions, Bochner’s integral
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 25 May 2011 04:31
Last Modified: 17 Aug 2011 02:14
URI: http://vuir.vu.edu.au/id/eprint/2420
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar